# SDR DLM90091424

- Difficulty date: August 31, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 39,784 hours, 22,321 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Part number: 6861000000
- Part serial: 0173
- Condition: Shorted
- Location: Fa Panel
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

IN CRUISE FWD F/A PANEL HANDSET CORD BECAME VERY HOT, SMOKED AND MELTED.  PULLED C/B'S A10 AND A8 IAW MX CORD COOLED.  FOUND FWD F/A HANDSET CORD SHORTED.  REPLACED HANDSET.  OPS NORMAL.
